MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number HG-16-62-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: sa-85; lot number: unknown; use by date: unknown; upn#: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx endoanchor system was used as an accessory device for an unknown endovascular treatment with a non-mdt stent graft system.The cook stent graft had been previously implanted approximately 8 years earlier and endoanchors were being implanted to fix migration and an unknown type endoleak.During the endoanchor procedure a distal cook zenith stent graft, a viabahn stent graft and another proximal stent graft were implanted and 5 endoanchors were implanted in the distal neck as part of the planned procedure.Two weeks after the endoanchor index procedure, it was reported the patient suffered from an infected groin.The event was treated with medication and another surgical procedure.The event resolved 3 weeks later.The event has been assessed as related to the index procedure.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7663257
Report Number2953200-2018-00964
Device Sequence Number2527506
Product Code OTD
UDI-Device Identifier00763000025267
UDI-Public00763000025267
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2020
Device Model NumberHG-16-62-28
Device Catalogue NumberHG-16-62-28
Device Lot Number0008970828
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight74